# SDR 2007UALA00091

- Difficulty date: January 12, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 56,126 hours, 21,395 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Misrigged
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R BOTTLE MECHANISM ASSEMBLED IMPROPERLY AND WILL NOT ACCEPT SAFETY PIN.  FOUND LOWER CLAMP UP WASHER DISLODGED AND NOT CAPTURED BY LINK ATTACH BOLT, BLOCKING SAFETY PIN HOLE.  DISASSEMBLED LINK ATTACH POINT AND REASSEMBLED.
